# SDR SWAA2022032380273

- Difficulty date: March 4, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO BATTERY PACK #M01672 ARE INOP. / [01] REMOVED AND REPLACED M1672 EMERGENCY BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST AS PER AMM TASK 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1; TEST GOOD.
